Advertisement

Mathematische Annalen

, Volume 287, Issue 1, pp 135–150 | Cite as

Dual graphs of degenerating curves

  • Dino J. Lorenzini
Article

Keywords

Dual Graph 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Coleman, R., McCallum, W.: Stable reduction of Fermat curves and Jacobi sum Hecke characters. J. Reine Math.385, 41–101 (1988)Google Scholar
  2. 2.
    Cornell, G., Silverman, J. (eds.): Arithmetic geometry. Springer 1986Google Scholar
  3. 3.
    Deschamps, M.: Réduction semi-stable. In: Szpiro, L. (ed.) Séminaire sur les pinceaux de courbes de genre au moins deux, pp. 1–34 (1981)Google Scholar
  4. 4.
    Duma, A.: Sugli automorfismi di superficie di Riemann compatte. Conf. Semin. Math. Univ. Bari207 (1985)Google Scholar
  5. 5.
    Homma, M.: Automorphism of prime order of curves. Manuscr. Math.33, 99–109 (1980)Google Scholar
  6. 6.
    Lorenzini, D.: Arithmetical graphs. Math. Ann.285, 481–501 (1989)Google Scholar
  7. 7.
    Lorenzini, D.: Groups of components of Néron models of jacobians. To appear in Compos. Math.Google Scholar
  8. 8.
    McCallum, W.: The component group of a Néron model. PreprintGoogle Scholar
  9. 9.
    Namikawa, Y., Ueno, K.: The complete classification of fibres in pencils of curves of genus 2. Manuscr. Math.9, 143–186 (1973)Google Scholar
  10. 10.
    Oort, F.: Good and stable reduction of abelian varieties. Manuscr. Math.11, 171–197 (1974)Google Scholar
  11. 11.
    Pinkham, H.: Singularités rationnelles de surfaces. In Séminaire sur les singularités oes surfaces. Lecture Notes in Mathematics, Vol. 777. Berlin Heidelberg New York: Springer 1980Google Scholar
  12. 12.
    Raynaud, M.: Spécialisation du foncteur de Picard. Publ. Inst. Hautes Etud. Sci. Paris38, 27–76 (1970)Google Scholar
  13. 13.
    Saito, T.: Vanishing cycles and the geometry of curves over a discrete valuation ring. Am. J. Math.109, 1043–1085 (1987)Google Scholar
  14. 14.
    Serre, J.-P., Tate, J.: Good reduction of abelian varieties. Ann. Math.88, 492–517 (1968)Google Scholar
  15. 15.
    Viehweg, E.: Invarianten der degenerierten Fasern in lokalen Familien von Kurven. J. Reine Math.293, 284–308 (1977)Google Scholar

Copyright information

© Springer-Verlag 1990

Authors and Affiliations

  • Dino J. Lorenzini
    • 1
  1. 1.Department of MathematicsUniversity of California at BerkeleyBerkeleyUSA

Personalised recommendations